# SDR IPXA2019073045109

- Difficulty date: July 18, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,831 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327085700000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR MAIN CABIN FLOOR PANEL 241RN IS DAMAGED. FABRICATED AND REPLACED MAIN CABIN FLOOR PANEL 241RN IAW EO 5320-40552-B. (MAJOR)
